Follow
Madjid Eshaghi Gordji
Madjid Eshaghi Gordji
Verified email at semnan.ac.ir - Homepage
Title
Cited by
Cited by
Year
Quadratic-quartic functional equations in RN-spaces
ME Gordji, MB Savadkouhi, C Park
Journal of Inequalities and Applications 2009, 1-14, 2009
154*2009
Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces
ME Gordji, H Khodaei
Nonlinear Analysis: Theory, Methods & Applications 71 (11), 5629-5643, 2009
1452009
On ϕ-convex functions
ME Gordji, MR Delavar, M De La Sen
J. Math. Inequal 10 (1), 173-183, 2016
1392016
On orthogonal sets and Banach fixed point theorem
ME Gordji, M Ramezani, M De La Sen, YJ Cho
Fixed Point Theory 18 (2), 569-578, 2017
1332017
Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces
ME Gordji, S Zolfaghari, JM Rassias, MB Savadkouhi
Abstract and Applied Analysis 2009, 1-14, 2009
1052009
Stability of a mixed type cubic–quartic functional equation in non-Archimedean spaces
ME Gordji, MB Savadkouhi
Applied Mathematics Letters 23 (10), 1198-1202, 2010
1032010
On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations
ME Gordji, H Khodaei
Abstract and Applied Analysis 2009, 2009
1002009
Approximate ternary Jordan derivations on Banach ternary algebras
MB Savadkouhi, ME Gordji, JM Rassias, N Ghobadipour
Journal of Mathematical Physics 50 (4), 042303, 2009
932009
Approximately J∗-homomorphisms: a fixed point approach
ME Gordji, A Najati
Journal of Geometry and Physics 60 (5), 809-814, 2010
912010
Perspectives of matrix convex functions
A Ebadian, I Nikoufar, M Eshaghi Gordji
Proceedings of the National Academy of Sciences 108 (18), 7313-7314, 2011
902011
STABILITY OF TERNARY QUADRATIC DERIVATION ON TERNARY BANACH ALGEBRAS.
S Shagholi, ME Gordji, MB Savadkouhi
Journal of Computational Analysis & Applications 13 (6), 2011
862011
An inequality related to $ eta $-convex functions (II)
M Eshaghi, SS Dragomir, M Rostamian Delavar
International Journal of Nonlinear Analysis and Applications 6 (2), 27-33, 2015
852015
Stability of an additive-cubic-quartic functional equation
M Eshaghi-Gordji, S Kaboli-Gharetapeh, C Park, S Zolfaghari
Advances in Difference Equations 2009, 1-20, 2010
852010
On the stability of J∗-derivations
ME Gordji, MB Ghaemi, SK Gharetapeh, S Shams, A Ebadian
Journal of Geometry and Physics 60 (3), 454-459, 2010
852010
NEARLY TERNARY CUBIC HOMOMORPHISM IN TERNARY FRÉCHET ALGEBRAS.
S Shagholi, ME Gordji, MB Savadkouhi
Journal of Computational Analysis & Applications 13 (6), 2011
802011
Stability of cubic and quartic functional equations in non-Archimedean spaces
M Eshaghi Gordji, MB Savadkouhi
Acta Applicandae Mathematicae 110 (3), 1321-1329, 2010
802010
The Condition-Dependent Transcriptional Landscape of Burkholderia pseudomallei
WF Ooi, C Ong, T Nandi, JF Kreisberg, HH Chua, G Sun, Y Chen, ...
PLoS genetics 9 (9), e1003795, 2013
782013
Stability of Functional Equations: Modern Techniques and Their Applications
ME Gordji, H Khodaei
Lap Lambert Academic Publishing, 2010
762010
Arens regularity of module actions
ME Gordji, M Filali
Studia Mathematica 181, 237-254, 2007
752007
Approximately-Jordan homomorphisms on Banach algebras
ME Gordji, T Karimi, S Kaboli Gharetapeh
Journal of Inequalities and Applications 2009, 1-8, 2009
742009
The system can't perform the operation now. Try again later.
Articles 1–20